MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X SURFACELINK MODULE; Computer, diagnostic, programmable

ST. JUDE MEDICAL, INC. ENSITE¿ X SURFACELINK MODULE; Computer, diagnostic, programmable
Model Number ENSITE-SRFLNK-01
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensitex surfacelink (surflink) module was received for evaluation.Based on the investigation and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to an open v4 ecg signal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances associated with the reported event were identified.
 
Event or Problem Description
During a supraventricular tachycardia procedure, noise issues resulted in a procedural delay.Purple signals were observed on the surfacelink.The lead set and the amplifier were both replaced but the issue was not resolved.The surfacelink was replaced and the issue was resolved.The procedure was completed with no adverse consequences for the patient.

Brand Name
ENSITE¿ X SURFACELINK MODULE
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19778795
Report Number2184149-2024-00125
Device Sequence Number20861859
Product Code DQK
UDI-Device Identifier05415067033611
UDI-Public(01)05415067033611(10)910460001
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SRFLNK-01
Device Catalogue NumberENSITE-SRFLNK-01
Device Lot Number910460001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown